MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BECTON DICKINSON SYRINGE 5ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306424
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 306424 batch number#: 411432n verbatim#: i'm an inpatient pharmacist for xx.Our facility uses bs posiflush heparin lock flush syringes in all three concentrations (3 units/3 ml, 30 units/3 ml, 300 units/3 ml).On (b)(6) 2024, two 5ml syringes of the 100 units/ml concentration were discovered in one of our medication cabinets.Our staff inspected the rest of the hospital, but these two syringes were the only ones not 3ml.Both 5ml syringes have lot no.411432n and expire 2026-03-31.Most, if not all, of our 100units/ml boxes have an exp.Date of 2026-05-31.Because no other 5ml syringes were discovered, i believe these may have been accidentally packaged in one of the 30-count boxes of 300 units/3ml syringes.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4).Follow up it was reported two 5ml syringes of the 100 units/ml concentration may have been accidentally packaged in one of the 30-count boxes of 300 units/3ml syringes.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows two 306424 5ml units in their packaging flow wraps.No other information could be obtained from the photo.A device history record review was completed for provided material number 306424, lot 411432n.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
Additional information received no patient harm, injury, complication or negative outcome that occurred as a result of the event.

Brand Name
SYRINGE 5ML HEPARIN 100 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20832327
Report Number1911916-2024-00865
Device Sequence Number4058770
Product Code NZW
UDI-Device Identifier30382903064244
UDI-Public(01)30382903064244(11)240423(17)260331(10)411432N
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number306424
Device Lot Number411432N
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown